MathSciNet Relay Station
MathSciNet bibliographic data
MR1782170 (2002h:17017) 17B37 (17B62)
Kassel, Christian; Turaev, Vladimir Biquantization of Lie bialgebras. Pacific J. Math. 195 (2000), no. 2, 297–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement